MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR (P14); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR (P14); INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during the transferring of the fluid between the p14 and the n35 they noticed for few bubbles in the syringe with 1ml of fluid and it looks strange.They have noticed few drops on the gloves and also on the outside of bd phaseal¿ protector (p14) components.Found during use.No reports of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
Investigation summary: as no physical samples or picture samples were provided for evaluation, a returned sample investigation could not be completed.Retained samples of the reported protector (lot: 1703017) were obtained for evaluation from our manufacturing facility.Upon visual inspection of the retained samples, no defects were observed.The retained samples were then assembled for functionality testing and leakage did not occur.A device history record review did not reveal any non-conformances during the production of the provided lot number that could have contributed to the reported defect of leakage.During the manufacturing assembly process, inspections are performed to detect defective product.Protector housing were manufactured by (b)(4) supplier.Currently, they are molded in bd (b)(4) plant.Visual inspections and critical dimensions for protector housing parts are performed according to current procedure.During assembly process, the operator performs the following inspections and tests according to current procedure: it is verified that expansion film of the bladder is centered in the protector housing, correctly sealed and free of holes or damages.Visual inspection of the filter is performed to verify that is centered in the protector cavity, welded in a right position and free of holes between the filter and filter cover.Overpressure test is performed to verify that the expansion film of the bladder can resist certain pressure.Film breakage test: the expansion film of the bladder must break at minimum pressure (0,8 bar).It is verify if the break is produced in the sealing area of the film or between the protector and the film.Functionality test is performed to ensure properly work of the protector.Hydrophobic filter leakage is performed to verify that no leaks are present in the filter.For all manufactured lot, leak test is performed according to procedure to confirm that no leaks appear on the membranes.The root cause cannot be established.It was determined that no capa is required.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ PROTECTOR (P14)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key7652591
Report Number3003152976-2018-00260
Device Sequence Number13865989
Product Code ONB
UDI-Device Identifier00382905151002
UDI-Public00382905151002
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Catalogue Number515100
Device Lot Number1703017
Initial Date Received by Manufacturer 06/10/2018
Supplement Date Received by Manufacturer06/10/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;